Complete asymptotic expansions for certain multiple q-integrals and q-differentials of Thomae-Jackson type

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)109-136
Number of pages28
JournalActa Arithmetica
Volume152
Issue number2
DOIs
Publication statusPublished - 2012 Mar 26

Keywords

  • Asymptotic expansion
  • Lerch zeta-function
  • Mellin transform
  • Multiple q-differential
  • Multiple q-integral

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this